# SDR 2007UALA02313

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 45,165 hours, 16,532 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Blue System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RTFL WITH BLUE SYSTEM HYDRAULICS FAILURE.  FLT HAD IDENTICAL PROBLEM ON PREVIOUS LEG.
